MAUDE Adverse Event Report: COVIDIEN EPUMP/JOEY 500ML DEHP FEEDFLSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP/JOEY 500ML DEHP FEEDFLSH; PUMP, INFUSION, ENTERAL
Model Number 674668
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the water is leaking from the bottom.There was no patient harm reported.
 
Event or Problem Description
The customer reported that the water is leaking from the bottom.There was no patient harm reported.Additional information was provided by the customer and it was stated that the leak was noticed at the bottom of the flush bag, where the tubing joins the bag.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation, as it has been discarded.However, a picture was provided for the investigation.Upon analysis, the reported condition was not confirmed.Because a physical sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
EPUMP/JOEY 500ML DEHP FEEDFLSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10711249
Report Number1282497-2020-09551
Device Sequence Number3899258
Product Code LZH
UDI-Device Identifier10884521072282
UDI-Public10884521072282
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number674668
Device Catalogue Number674668
Device Lot Number182430163
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer10/19/2020
10/19/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date10/21/2020
01/11/2021
Patient Sequence Number1